Kansas, 2007Tornado and Hail in Kansas, June 19, 2007
June 19, 2007 · NWS DDC · 59 events in 17 counties and zones
Widespread severe weather pounded southwest Kansas producing very large hail, high wind, and a tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 59
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Widespread severe weather pounded southwest Kansas producing very large hail, high wind, and a tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 19, 1:49 PM CST, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 19, 1:49 PM CST, 2 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
249 PM CDT TUE JUN 19 2007
.DISCUSSION...
DAYS 1-2...
THE MAIN FORECAST CHALLENGE TODAY IS WHEN AND WHERE SEVERE STORMS
WILL MATERIALIZE. A SECONDARY CONCERN IS HIGH QPF POTENTIAL AND
POSSIBLE FLOODING.
THE LATEST SURFACE ANALYSIS FROM 19Z SHOWED AN OLD FRONTAL BOUNDARY
WELL SOUTH OF OUR AREA...WELL INTO CENTRAL OKLAHOMA. THE MOISTURE
TRANSPORT NORTH OF THIS BOUNDARY IS RUNNING INTO AN EASTERLY FLOW
JUST OFF THE SURFACE. AN UPSLOPE AFFECT HAS BEEN OCCURRING ALL
DAY...STARTING WITH DENSE FOG THIS MORNING. THE MORNING DDC
SOUNDING SHOWED OVER 2500 J/KG OF CAPE NEAR DDC...WHICH SHOULD
INCREASE IN THE HEAT OF THE DAY. FOG BURNED OFF QUICKLY OVER MOST
OF THE AREA...BUT LINGERED ALONG WITH LOW CLOUDS IN THE HYS/RSL
AREA. THIS CREATED A DIFFERENTIAL HEATING BOUNDARY IN THE CLEAR
AREA NEAR THE FOG...FORMING A BOUNDARY FOR MOISTURE TO CONVERGE
UPON. THE FIRST STORM OF THE DAY FIRED NW OF HLC ABOUT 16Z AND
DRIFTED EAST INITIALLY...THEN SOUTH. THINK THIS STORM IS A SIGN OF
WHAT IS TO COME.
DID NOT CHANGE MUCH TO THE GOING FORECAST. 30 POPS SW...40 N AND
W...AND 50 IN THE EASTERN 1/3RD OF THE CWA DUE TO THE HIGHEST DEW
POINTS AND DEEPER MOISTURE. WILL MENTION POSSIBLE SEVERE
EVERYWHERE...THINKING PENNY-SIZE HAIL WILL BE EASILY REALIZED WITH
THE POTENTIAL FOR GOLFBALLS...AND STRONG WINDS COULD POSSIBLY REACH
SEVERE LEVELS. SOME STRONG ROTATION HAS ALREADY BEEN WITNESSED NORTH
OF OUR CWA...SO BRIEF TORNADOES ARE NOT OUT OF THE QUESTION.
MOVEMENT OF ANY STORM WILL BE SLOW...SO HEAVY RAIN IS PROBABLY THE
GREATEST CONCERN...SINCE MANY PARTS OF OUR CWA HAVE RECEIVED COPIOUS
AMOUNTS OF RAIN OVER THE PAST 2 TO 3 WEEKS. OUR EASTERN TIER OF 2
COUNTIES STILL REMAINS WITH THE LOWEST FFG LEVELS...BUT EVEN OTHER
AREAS ARE QUITE SATURATED. THE LATEST RUNS OF THE MODELS HAVE BACKED
OFF ON HEAVY QPF FOR US...AND DONT QUITE UNDERSTAND THIS AS THE 12Z
DDC SOUNDING HAD 1.33 INCHES OF PRECIPITABLE WATER. IF A STORM
INITIATES...IT COULD DUMP 1 TO 2 INCHES OVER ANY ONE SPOT...IF
MOVEMENT IS SLOW. ALL INDICATIONS FROM THE 7H FLOW IS 15 TO 20 KT
FOREWORD MOVEMENT IS ALL THAT CAN BE EXPECTED.
STAYED WITH THE 20 POPS FOR WEDNESDAY NIGHT. THERE WILL BE MORE
NUMEROUS BOUNDARIES LEFT OVER FROM TONIGHTS CONVECTION AND IN
PLACE INSTABILITY AS THE AFTERNOON HEATS UP.
TEMPERATURE FORECAST GRIDS LOOKED GOOD AND REASONABLE. UPPER 60S
TO LOWER 70S FOR LOWS BOTH TONIGHT AND WED NT. MAX TEMPERATURES
SHOULD SOAR TO THE LOWER 90S ON WEDNESDAY AND LOW TO MID 90S ON
THURSDAY.
DAYS 3-7...
GENERAL FORECAST FOCUS WILL BE ON CHANCES OF PRECIPITATION AND
TEMPERATURES.
NUMERICAL MODELS (GFS/ECMWF/CANADIAN) GENERALLY AGREE WITH UPPER
LEVEL RIDGING TAKING PLACE OVER THE DESERT SOUTHWEST WITH GRADUAL
LIFTING NORTHEAST ACROSS THE WESTERN HIGH PLAINS THROUGH THE PERIOD.
A SOUTHERLY FLOW SHOULD PERSIST THROUGHOUT MOST OF THE PERIOD WHICH
WILL ALLOW 850MB DEWPOINTS TO PUSH UP INTO THE TEENS EACH DAY
THROUGH THE WEEKEND. GFS TENDS TO INDICATE SMALL UPPER LEVEL
SHORTWAVE TROUGHS PASSING THROUGH THE PATTERN THURSDAY AND AGAIN
SAT/SUN. WITH AMPLE MOISTURE PRESENT AND A NORTHWESTERLY FLOW ALOFT
CHANCES OF SHOWERS/THUNDERSTORMS CANNOT BE RULED OUT FOR THURSDAY.
PLACEMENT OF THE UPPER LEVEL SHORTWAVE TROUGH PATH AND CAPPING DUE
TO WARMER TEMPERATURES ADVECTING INTO THE AREA COULD BE LIMITING
FACTORS. LEFT POPS/WX UNCHANGED.
THE PERSISTENT SOUTHERLY FLOW DURING THE PERIOD WILL ALSO ALLOW 850MB
TEMPERATURES TO RISE WELL INTO THE 20S AND LOWER 30S ACROSS THE
REGION. THIS WILL PUSH SURFACE TEMPERATURES WELL INTO THE 90S
THROUGH THE WEEKEND AND INTO NEXT WEEK.
THE NEXT SIGNIFICANT UPPER LEVEL LOW PRESSURE SYSTEM SHOULD BEGIN TO
APPROACH THE PACIFIC NORTHWEST COAST BY THE LATTER PART OF NEXT
WEEK.
&&
.AVIATION...
PRIMARILY VFR CONDITIONS SHOULD PERSIST DURING MOST OF THE PERIOD
WITH SOME RESIDUAL CLOUDINESS PRODUCING SOME MVFR CEILINGS MOSTLY
EAST TOWARDS KICT. A CHANCE OF SHOWERS/THUNDERSTORMS DOES EXIST
LATE THIS AFTERNOON AND EVENING...WHICH COULD TEMPORARILY DROP
MVFR/IFR CONDITIONS LOCALLY FOR BOTH CEILINGS/VISIBILITY.
&&
.PRELIMINARY POINT TEMPS/POPS...
DDC 69 91 70 93 / 50 0 20 10
GCK 69 91 68 94 / 40 20 30 10
EHA 69 93 67 95 / 30 20 20 10
LBL 70 92 69 93 / 30 0 20 10
HYS 68 91 69 92 / 40 0 20 10
P28 71 91 71 92 / 50 0 20 10
&&
.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
FN12/32/32
Hazardous weather outlook, Jun 19, 4:14 AM CST, 11 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
514 AM CDT TUE JUN 19 2007
KSZ030-031-043>046-061>066-074>081-084>090-201015-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
514 AM CDT TUE JUN 19 2007 /414 AM MDT TUE JUN 19 2007/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.
.DAY ONE...TODAY AND TONIGHT
THERE WILL BE A CHANCE FOR SEVERE THUNDERSTORMS AFTER 4 PM WEST
OF A HAYS TO DODGE CITY TO MEADE LINE. THE MAIN HAZARD FROM THESE
STORMS WILL BE LARGE HAIL AND STRONG GUSTY WINDS.
DURING THE EARLY EVENING THESE STORMS ARE THEN EXPECTED TO
INCREASE IN AREAL COVERAGE BEFORE MOVING ACROSS THE REMAINDER OF
SOUTHWEST AND SOUTH CENTRAL KANSAS DURING THE OVERNIGHT HOURS.
AFTER SUNSET THE THREAT FOR SEVERE WEATHER FROM THESE STORMS WILL
DECREASE BUT GUSTY WINDS AND PERIODS OF MODERATE TO HEAVY RAIN
WILL REMAIN POSSIBLE.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS LATE WEDNESDAY AND
WEDNESDAY NIGHT. ANY STORM THAT DOES DEVELOP MAY PRODUCE SOME
SMALL HAIL BUT IS NOT EXPECTED TO BECOME SEVERE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 4 AND 10 PM.
&&
FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
Event by event
46 hail, 12 thunderstorm wind, 1 tornado. Local standard time, as filed.
Hail, Lane
- When
- June 19, 3:55 PM CST
- Where
- Lane County, 3.24 mi E of Pendennis
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 38.630, -100.270
Hail, Lane
- When
- June 19, 4:24 PM CST
- Where
- Lane County, 4.84 mi N of Dighton
- Measured
- 0.88 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.550, -100.470
Hail, Lane
- When
- June 19, 4:30 PM CST
- Where
- Lane County, 5.54 mi SE of Pendennis
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 38.580, -100.250
Hail, Lane
- When
- June 19, 4:33 PM CST
- Where
- Lane County, 0.88 mi NE of Shields
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.630, -100.440
Thunderstorm Wind, Lane
- When
- June 19, 4:35 PM CST
- Where
- Lane County, Dighton
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.480, -100.470
A barn was destroyed and another barn had the door blown off. Power poles were also blown down in the area.
Hail, Lane
- When
- June 19, 4:35 PM CST
- Where
- Lane County, Shields
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.620, -100.450
Hail, Lane
- When
- June 19, 4:39 PM CST
- Where
- Lane County, Dighton
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 38.480, -100.470
Also had sustained winds of 50 mph.
Hail, Lane
- When
- June 19, 4:50 PM CST
- Where
- Lane County, Dighton
- Measured
- 2 in hail
- Reported by
- Public
- Coordinates
- 38.480, -100.470
Hail, Kearny
- When
- June 19, 5:02 PM CST
- Where
- Kearny County, 10.39 mi S of Lakin
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.800, -101.260
Thunderstorm Wind, Ness
- When
- June 19, 5:25 PM CST
- Where
- Ness County, 11.07 mi S of Beeler
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 38.270, -100.200
A two foot diameter cottonwood limb was blown. The wind was estimated to be AT LEAST 60 mph.
Hail, Kearny
- When
- June 19, 5:30 PM CST
- Where
- Kearny County, 10.39 mi S of Lakin
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.800, -101.260
Hail, Finney
- When
- June 19, 5:30 PM CST
- Where
- Finney County, 9.41 mi NE of Eminence
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 38.200, -100.360
Hail, Finney
- When
- June 19, 5:30 PM CST
- Where
- Finney County, 5.55 mi NNW of Kalvesta
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 38.150, -100.280
Hail, Finney
- When
- June 19, 5:31 PM CST
- Where
- Finney County, 2.81 mi ESE of Rodkey
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.010, -100.900
Hail, Barber
- When
- June 19, 5:42 PM CST
- Where
- Barber County, 5.53 mi N of Hardtner
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.100, -98.650
Hail, Barber
- When
- June 19, 5:53 PM CST
- Where
- Barber County, 0.55 mi E of Sharon
- Measured
- 1.75 in hail
- Reported by
- NWS Employee
- Coordinates
- 37.250, -98.420
Thunderstorm Wind, Finney
- When
- June 19, 5:56 PM CST
- Where
- Finney County, 1.77 mi ESE of Eminence
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.110, -100.470
Hail, Finney
- When
- June 19, 5:58 PM CST
- Where
- Finney County, 4.06 mi WSW of Kalvesta
- Measured
- 2.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 38.060, -100.300
Hail, Kearny
- When
- June 19, 6:00 PM CST
- Where
- Kearny County, 14.67 mi SW of Lakin
- Measured
- 2.75 in hail
- Reported by
- Public
- Coordinates
- 37.800, -101.440
Hail, Finney
- When
- June 19, 6:00 PM CST
- Where
- Finney County, 4.41 mi W of Kalvesta
- Measured
- 1.25 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.070, -100.310
There was also a wind gust of 80 mph.
Thunderstorm Wind, Finney
- When
- June 19, 6:00 PM CST
- Where
- Finney County, 59.12 mi SSE of Plymell
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 37.070, -100.310
Hail, Finney
- When
- June 19, 6:05 PM CST
- Where
- Finney County, 6.45 mi WSW of Kalvesta
- Measured
- 4.25 in hail
- Reported by
- Public
- Coordinates
- 38.030, -100.330
Hail, Hodgeman
- When
- June 19, 6:10 PM CST
- Where
- Hodgeman County, 17.45 mi W of Jetmore Muni Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.980, -100.200
Thunderstorm Wind, Finney
- When
- June 19, 6:14 PM CST
- Where
- Finney County, 6.86 mi WSW of Kalvesta
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 38.050, -100.350
Had dime sized hail with the wind.
Hail, Finney
- When
- June 19, 6:14 PM CST
- Where
- Finney County, 6.86 mi WSW of Kalvesta
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 38.050, -100.350
Hail, Pratt
- When
- June 19, 6:15 PM CST
- Where
- Pratt County, 2.08 mi S of Byers
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.750, -98.870
Hail, Hodgeman
- When
- June 19, 6:15 PM CST
- Where
- Hodgeman County, 15.28 mi W of Jetmore Muni Arpt
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.990, -100.160
Hail, Barber
- When
- June 19, 6:15 PM CST
- Where
- Barber County, 2.65 mi NE of Sharon
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.280, -98.400
Hail, Gray
- When
- June 19, 6:19 PM CST
- Where
- Gray County, 4.15 mi N of Ingalls
- Measured
- 1.75 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.890, -100.450
Hail, Barber
- When
- June 19, 6:20 PM CST
- Where
- Barber County, 2.6 mi ESE of Elm Mills
- Measured
- 4 in hail
- Reported by
- Public
- Coordinates
- 37.410, -98.640
Hail, Pratt
- When
- June 19, 6:30 PM CST
- Where
- Pratt County, 1.38 mi N of Sawyer
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.520, -98.680
Hail, Grant
- When
- June 19, 6:30 PM CST
- Where
- Grant County, 7.31 mi NE of Hickok
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.640, -101.130
Hail, Barber
- When
- June 19, 6:40 PM CST
- Where
- Barber County, 2.08 mi S of Isabel
- Measured
- 1.25 in hail
- Reported by
- Public
- Coordinates
- 37.440, -98.550
Hail, Gray
- When
- June 19, 6:50 PM CST
- Where
- Gray County, 6.44 mi SE of Cimarron
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.740, -100.260
Hail, Grant
- When
- June 19, 6:55 PM CST
- Where
- Grant County, Ulysses
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.580, -101.370
Hail, Grant
- When
- June 19, 7:15 PM CST
- Where
- Grant County, 2.82 mi S of Stano Station
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 37.530, -101.510
Hail, Ford
- When
- June 19, 7:15 PM CST
- Where
- Ford County, 9.57 mi SSW of Dodge City
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.620, -100.080
Hail, Grant
- When
- June 19, 7:25 PM CST
- Where
- Grant County, 1.3 mi WNW of Stano Station
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.580, -101.520
Thunderstorm Wind, Stevens
- When
- June 19, 7:30 PM CST
- Where
- Stevens County, 4.84 mi N of Hugoton
- Measured
- 70 kt (81 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.250, -101.350
Hail, Meade
- When
- June 19, 7:30 PM CST
- Where
- Meade County, 9.66 mi NNW of Collano
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.420, -100.590
Hail, Seward
- When
- June 19, 7:40 PM CST
- Where
- Seward County, 0.89 mi NW of Liberal
- Measured
- 0.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.040, -100.940
Thunderstorm Wind, Stevens
- When
- June 19, 7:45 PM CST
- Where
- Stevens County, 5.57 mi NNW of Hugoton Muni Arpt
- Measured
- 61 kt (70 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.240, -101.420
Three inch diameter tree branches blown down.
Thunderstorm Wind, Stanton
- When
- June 19, 7:45 PM CST
- Where
- Stanton County, 9.68 mi S of Big Bow
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.430, -101.570
The roof of an outbuilding was torn off by the high wind.
Hail, Stanton
- When
- June 19, 7:45 PM CST
- Where
- Stanton County, 9.68 mi S of Big Bow
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.430, -101.570
Thunderstorm Wind, Kiowa
- When
- June 19, 7:49 PM CST
- Where
- Kiowa County, 0.88 mi NE of Greensburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- NWS Employee
- Coordinates
- 37.610, -99.290
Hail, Seward
- When
- June 19, 7:50 PM CST
- Where
- Seward County, 0.89 mi NW of Liberal
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.040, -100.940
Hail, Stevens
- When
- June 19, 7:51 PM CST
- Where
- Stevens County, 6.81 mi NNE of Hugoton
- Measured
- 1.5 in hail
- Reported by
- Public
- Coordinates
- 37.270, -101.300
Hail, Seward
- When
- June 19, 7:59 PM CST
- Where
- Seward County, 0.89 mi NW of Liberal
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 37.040, -100.940
Thunderstorm Wind, Clark
- When
- June 19, 8:00 PM CST
- Where
- Clark County, 1.38 mi S of Minneola
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.410, -99.970
Hail, Stevens
- When
- June 19, 8:00 PM CST
- Where
- Stevens County, 6 mi NW of Hugoton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.241, -101.427
Tornado, Stevens
- When
- June 19, 8:06 PM CST to 8:08 PM CST
- Where
- Stevens County, 2.5 mi S of Hugoton to 3.3 mi S of Hugoton
- Rating
- EF0
- Path length
- 0.8 mi
- Path width
- 50 yd
- Reported by
- Amateur Radio
- Coordinates
- 37.144, -101.350
This brief tornado did not strike anything to cause damage.
Thunderstorm Wind, Clark
- When
- June 19, 8:07 PM CST
- Where
- Clark County, 13 mi SE of Minneola
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.297, -99.803
Three inch diameter tree branches blown down by the high wind.
Hail, Seward
- When
- June 19, 8:15 PM CST
- Where
- Seward County, 2.82 mi NNE of Liberal
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.070, -100.920
Hail, Morton
- When
- June 19, 8:20 PM CST
- Where
- Morton County, 4.15 mi N of Rolla
- Measured
- 1 in hail
- Reported by
- Fire Department/Rescue
- Coordinates
- 37.180, -101.630
Hail, Morton
- When
- June 19, 8:28 PM CST
- Where
- Morton County, 8.3 mi S of Rolla
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 37.000, -101.630
Thunderstorm Wind, Clark
- When
- June 19, 8:30 PM CST
- Where
- Clark County, 0.69 mi N of Ashland
- Measured
- 65 kt (75 mph) estimated gust
- Reported by
- Public
- Coordinates
- 37.190, -99.770
Six inch diameter tree branches blown down in the northeast side of Ashland.
Hail, Morton
- When
- June 19, 8:30 PM CST
- Where
- Morton County, 11.7 mi NE of Richfield
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 37.390, -101.630
Hail, Morton
- When
- June 19, 9:07 PM CST
- Where
- Morton County, 2.61 mi ENE of (1k5)elkhart
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 37.020, -101.840
Hail, Morton
- When
- June 19, 9:11 PM CST
- Where
- Morton County, 5.53 mi S of Wilburton
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 37.000, -101.770
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flood in New York, June 19 to 20, 20074 deaths · $30 million · 1.25 in hail · 30 events
- Hail and Damaging Winds in New York, June 19, 20071 death · 1 injured · $364,000 · 55 kt wind · 30 events
- Tornado and Hail in Pennsylvania, June 19, 20071 death · 1 injured · EF0 · 36 events
- Rip Current in Texas, June 19, 20071 death · 1 event
- Flash Flood and Hail in Texas, June 19 to 20, 2007$204,000 · 2 in hail · 62 events
- Flash Flooding and Hail in Oklahoma, June 19 to 20, 2007$219,000 · 4.25 in hail · 57 events
- Flash Flooding in Mississippi, June 19, 2007$950,000 · 5 events
- Damaging Winds in Texas, June 19 to 20, 2007$385,000 · 82 kt wind · 13 events
- Damaging Winds and Lightning Strike in Georgia, June 19, 20071 injured · $281,000 · 50 kt wind · 6 events
- Flash Flood and Hail in Texas, June 19 to 20, 2007$225,000 · 1 in hail · 13 events
- Hail and Damaging Winds in Ohio, June 19, 2007$82,000 · 50 kt wind · 16 events
- Flash Flood and Damaging Wind in Alabama, June 19, 2007$115,000 · 50 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 45522, 45524, 45525, 45526, 45528, 45531, 45532, 45534, 45535, 45536, 45537, 45538, 45539, 45540, 45541, 45542, 45543, 45545, 45546, 45547, 45610, 45548, 45549, 45550, 45612, 45551, 45552, 45553, 45554, 45555, 45556, 45557, 45558, 45559, 45560, 45561, 45562, 45563, 45565, 45567, and more.